# SDR ASOA05575

- Difficulty date: July 1, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3198067
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE BOTTOM STEP ON PASSENGER DOOR WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE BOTTOM STEP ON THE PASSENGER DOOR.  (M)
